# SDR CAL960383

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73243
- Make and model: Boeing 7372C0
- Aircraft serial: 20072
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 1626 - CLE - INSPECTION FOUND BOTH THE INTERIOR AND EXTERIOR EMERGENCY LIGHTS AT RIGHT WING EMERGENCY EXIT INOPERATIVE.  THE CHARGER AND BATTERY PACK WERE REMOVED AND THE CONNECTIONS TO BOTH WERE CLEANED.  EXTERIOR SOCKET WAS RELAMPED AND OPERATION OF THE LIGHTS WAS GOOD.  (M)
